MathSciNet Relay Station
MathSciNet bibliographic data
MR1879064 (2002k:60061) 60F05 (20C25)
Ivanov, V. N. The Gaussian limit for projective characters of large symmetric groups. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 283 (2001), Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 6, 73--97, 259; translation in J. Math. Sci. (N. Y.) 121 (2004), no. 3, 2330–2344
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement